# SDR ASOA02221A

- Difficulty date: April 16, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N887AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE LEFT AFT EXTERNAL EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BURNT OUT EXTERNAL EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
